MAUDE Adverse Event Report: GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE

GYRUS ACMI, INC DIEGO TRIGGER ENABLED HANDPIECE
Model Number 70339001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The olympus service team received a 70339001 for the reported issue of malfunctioning, the unit did not operate when powered on.The handpiece was visually inspected for abnormalities.There were no discernible damages found.Furthermore, the handpiece underwent functional tests to assess the device status.The user report was confirmed, when the handpiece was plugged in, it did not move.There was confirmed to be no output.The definitive root cause could not be determined.However, during handpiece inspection and assembly, the handpiece is evaluated for proper motor activation.This suggests that the handpiece was shipped out free from damages, which may cause no motor activation.This implies that the damages incurred were as a result of transportation, or use.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
It was reported that during an unspecified procedure the device was found not functioning as intended.The device when plugged in to power on, it did not function at all.There were no further details provided regarding the reported event.No known patient harm reported.No user injury reported.

Brand Name
DIEGO TRIGGER ENABLED HANDPIECE
Common Device Name
DIEGO TRIGGER ENABLED HANDPIECE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11010693
Report Number1037007-2020-00100
Device Sequence Number11822697
Product Code ERL
UDI-Device Identifier00821925011410
UDI-Public00821925011410
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K020594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70339001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1